Authors: Stanojević, Bogdana 
Stancu-Minasian, Ioan
Title: A method of solving fully fuzzified linear fractional programming problems
Journal: Journal of Applied Mathematics and Computing
Volume: 27
Issue: 1-2
First page: 227
Last page: 242
Issue Date: 1-Jan-2008
Rank: M50
ISSN: 1598-5865
DOI: 10.1007/s12190-008-0052-5
Abstract: 
In this paper, we propose a method of solving the fully fuzzified linear fractional programming problems, where all the parameters and variables are triangular fuzzy numbers. We transform the problem of maximizing a function with triangular fuzzy value into a deterministic multiple objective linear fractional programming problem with quadratic constraints. We apply the extension principle of Zadeh to add fuzzy numbers, an approximate version of the same principle to multiply and divide fuzzy numbers and the Kerre's method to evaluate a fuzzy constraint. The results obtained by Buckley and Feuring in 2000 applied to fractional programming and disjunctive constraints are taken into consideration here. The method needs to add extra zero-one variables for treating disjunctive constraints. In order to illustrate our method we consider a numerical example.
Keywords: Disjunctive constraints | Fuzzy linear fractional programming | Kerre's method | Triangular fuzzy number
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

43
checked on Feb 3, 2023

Page view(s)

18
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.